MathSciNet Relay Station
MathSciNet bibliographic data
MR2903148 54H25 (47H10)
Wu, Ying-Lian; Huang, Chien-Hao; Chu, Liang-Ju An extension of Mehta theorem with applications. J. Math. Anal. Appl. 391 (2012), no. 2, 489–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement